| Model Number |
SV-2101 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the follow up spaceoar placement procedure, it was noted that hydrogel still present in the perirectal space after 12 months.The patient did not report any adverse events.
Additional Manufacturer Narrative
Block h6:
imdrf device code a04 captures the reportable event of gel last too long.